Access count of this item: 63

Files in This Item:
File Description SizeFormat 
0639-3.pdf1.2 MBAdobe PDFView/Open
Title: Characterizations of certain weakly pseudoconvex domains E(k,x) in $\mathbb{C}^n$
Authors: 児玉, 秋雄  KAKEN_name
Author's alias: Kodama, Akio
Issue Date: Jan-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 639
Start page: 39
End page: 56
Appears in Collections:Complex Analysis and Complex Geometry

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.